welcome srw98444 - New post

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 9/9/2006 3:47 AM (GMT -7)   
srw98444 said...Hello,
I am new here but I had to find another place to ask questions.  I have sufferered from depression on and off my whole life -- however, I think therapy helped me get through some of the dysunction relationships that just aggregated it.  I had been on prozac for a long time and  I functioned well but seemed to eventually grow a tolerance.  My doctor changed me to Effexor and this was much better and I have been very stable on it.  However, all the meds I have been on have totally prevented me from enjoying sexual expereinces -- its blocks every feeling and makes satisfaction impossible.  I recently wanted to do something that would help me now that I am in a healthy and loving relationship.  He changed me to Wellbutrin and overnight the side effects threw me for a scarry loop.  So dizzy I could not drive, I ran into walls and the world seemed to move around me, no concentration, no sleep (3 hrs max), I am still dizzy to the point where people at work thought yesterday I was having a stroke.  Understanding conversation was nearly impossible.
 
I have decided I'd rather go off antidepressants completly than go through this.  I am not sure any of them can help keep me up and out of the dark hole and also allow me to have a good sex life.  Can anyone give me some ideas?  Thank you.

Hi srw, Welcome to healing well forum, we are happy to have you.  I understand how tough it is to change antidepressants.  I have done it many times.  I would recommend instead of stopping them completely and going without perhaps talking to your doctor about this.  If you have just recently started on the Wellbutrin maybe give it a few more weeks to settle in.  It is one of the few on the market that has little to no sexual side effects.  But I would certianly speak to your doctor about how your have felt upon starting it.  If you have stopped one and started another without any time inbetween off of an antid then this can most certianly be the cause of how your feeling.  Hang in there and take... :-)

Elisha

Co~Mod: Depression

Moderator: Heart & Cardiovascular Disease

http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 7:30 PM (GMT -7)
There are a total of 2,731,919 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151134 registered members. Please welcome our newest member, Linda Bee.
290 Guest(s), 12 Registered Member(s) are currently online.  Details
bluelyme, Helgramite, jennydancingfish, Xmaslover, White Bird, Linda Bee, poohcheez, Randy Eichner, Tall Allen, multifacetedme, julymorning, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer